# SDR QXEA9700585

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Syst
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

GEG- AFTER TAKEOFF, SMOKE NOTICED IN THE CABIN.  LAVATORY SMOKE DETECTOR ALSO WENT OFF.  RETURNED TO THE FIELD AND ACCOMPLISHED AN UNEVENTFUL LANDING.  GROUND RAN BOTH ENGINES AT MAXIMUM POWER WITH BOTH THE COCKPIT AND CABIN AIR CONDITIONING PACKS ON.  PROBLEM WAS ABLE TO BE DUPLICATED.  PERFORMED AN ENGINE RUN FOR 1 HOUR, AND COMPLIED WITH MAINTENANCE TASK CARD NR 8301001 (BLEED AIR SYSTEM BLOW OUT).  AFTER ENGINE RUN CLEANED AND INSPECTED BOTH WATER SEPARATOR SOCKS, NO DEFECTS NOTICED.  COMPLIED WITH A TEST FLIGHT, RESULTS WERE SATISIFACTORY.  AIRCRAFT RETURNED TO SERVICE.  NO COMPONENTS REPLACED.  REFERENCE ODR NR QXEA9700583 FOR CORRECTIVE ACTION FOR THE APU.
